<  Back to the Polytechnique Montréal portal

A simple extension of Roe's scheme for real gases

Sina Arabi, Jean-Yves Trépanier and Ricardo Camarero

Article (2017)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/36234/
Journal Title: Journal of Computational Physics (vol. 329)
Publisher: Elsevier
DOI: 10.1016/j.jcp.2016.10.067
Official URL: https://doi.org/10.1016/j.jcp.2016.10.067
Date Deposited: 18 Apr 2023 15:03
Last Modified: 05 Apr 2024 11:29
Cite in APA 7: Arabi, S., Trépanier, J.-Y., & Camarero, R. (2017). A simple extension of Roe's scheme for real gases. Journal of Computational Physics, 329, 16-28. https://doi.org/10.1016/j.jcp.2016.10.067



Repository Staff Only

View Item View Item